MENU

You are here

Publications

Export 78 results:
Filters: First Letter Of Title is D  [Clear All Filters]
Journal Article
Casati M. Dispersive deformations of the Hamiltonian structure of Euler's equations. 2015 .
Fonda A, Garrione M. Double resonance with Landesman–Lazer conditions for planar systems of ordinary differential equations. Journal of Differential Equations [Internet]. 2011 ;250:1052 - 1082. Available from: http://www.sciencedirect.com/science/article/pii/S0022039610002901
Berti M, Biasco L, Bolle P. Drift in phase space: a new variational mechanism with optimal diffusion time. J. Math. Pures Appl. 82 (2003) 613-664 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3020
Bertola M, Eynard B, Harnad J. Duality, biorthogonal polynomials and multi-matrix models. Comm. Math. Phys. 2002 ;229:73–120.
Bertola M, Eynard B, Kharnad D. The duality of spectral curves that arises in two-matrix models. Teoret. Mat. Fiz. 2003 ;134:32–45.
De Palo G, Boccaccio A, Miri A, Menini A, Altafini C. A dynamical feedback model for adaptation in the olfactory transduction pathway. Biophysical Journal. Volume 102, Issue 12, 20 June 2012, Pages 2677-2686 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/7019
Agrachev AA, Caponigro M. Dynamics control by a time-varying feedback. Journal of Dynamical and Control Systems. Volume 16, Issue 2, April 2010, Pages :149-162 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/6461
Altafini C. Dynamics of opinion forming in structurally balanced social networks. PloS one. 2012 ; 7(6):e38135 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6051
Preprint
Bruzzo U, Diaconescu D-E, Yardim M, Pan G, Zhang Y, Wu-yen C. D-branes, surface operators, and ADHM quiver representations. SISSA; 2011. Available from: http://hdl.handle.net/1963/4133
Bangerth W, Heister T, Heltai L, Kanschat G, Kronbichler M, Maier M, Turcksin B, Young TD. The deal.II Library, Version 8.1. SISSA; 2013. Available from: http://hdl.handle.net/1963/7236
Bianchini S, Bardelloni M. The decomposition of optimal transportation problems with convex cost. SISSA; 2014. Available from: http://hdl.handle.net/1963/7433
Giomi L, Bowick MJ, Ma X, M. Marchetti C. Defect annihilation and proliferation in active nematics. SISSA; 2013. Available from: http://hdl.handle.net/1963/6566
Casati M. On deformations of multidimensional Poisson brackets of hydrodynamic type. SISSA; 2013. Available from: http://hdl.handle.net/1963/7235
Mora MG, Müller S. Derivation of a rod theory for phase-transforming materials.; 2007. Available from: http://hdl.handle.net/1963/1751
Alicandro R, Lazzaroni G, Palombaro M. Derivation of a rod theory from lattice systems with interactions beyond nearest neighbours.; 2017. Available from: http://urania.sissa.it/xmlui/handle/1963/35269
Dubrovin B. Differential geometry of moduli spaces and its applications to soliton equations and to topological conformal field theory. Scuola Normale Superiore di Pisa; 1991. Available from: http://hdl.handle.net/1963/6475
Gigli N, Pasqualetto E, Soultanis E. Differential of metric valued Sobolev maps.; 2018.
Lewicka M, Lučić D. Dimension reduction for thin films with transversally varying prestrain: the oscillatory and the non-oscillatory case.; 2018.
Gallone M, Michelangeli A. Discrete spectra for critical Dirac-Coulomb Hamiltonians.; 2017. Available from: http://preprints.sissa.it/handle/1963/35300
Dipierro S, Palatucci G, Valdinoci E. Dislocation dynamics in crystals: a macroscopic theory in a fractional Laplace setting. SISSA; 2013. Available from: http://hdl.handle.net/1963/7124
Scala R, Van Goethem N. Dislocations at the continuum scale: functional setting and variational properties.; 2014. Available from: http://cvgmt.sns.it/paper/2294/
Bruzzo U, Dalakov P. Donagi–Markman cubic for the generalised Hitchin system.; 2014. Available from: http://hdl.handle.net/1963/7253
Bonaschi GA, Van Meurs P, Morandotti M. Dynamics of screw dislocations: a generalised minimising-movements scheme approach. SISSA; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34495
Dell'Antonio G, Michelangeli A. Dynamics on a graph as the limit of the dynamics on a "fat graph". SISSA; 2014. Available from: http://urania.sissa.it/xmlui/handle/1963/7485

Pages

Sign in